# SDR REXA2025020500137

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC67039095
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FITTINGS AND HINGE OF ACCESS PANEL 196ER (WASTE PANEL)   FITTINGS AND HINGE OF ACCESS PANEL 196ER (WASTE PANEL) WERE REPLACED PER CRJ900 AMM 52-45-01 (CONFIGA01) AND CRJ900 SRM 51-41-02-001-001-A01 //PART MANUFACTURED (P/N:CC670-39095-3)WAS PERFORMED WITH NRC 179 AND ROBBED SERVICEABLE OUTB HINGE ASSY (P/N:CC670-39109-5) WAS PERFORMED WITH NRC 421
